# SDR CALA2017012300174

- Difficulty date: January 23, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 63,479 hours, 24,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY RIGHT FAILED A TEST WITH BATTERY FAULT.  REMOVED AND REPLACED THE BATTERY PACK,  OP CHECKED NORMAL IAW AMM 33-51-38.
